# SDR IPXA09M57365

- Difficulty date: August 24, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA716042
- Condition: Dented
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE 253-F2-03 AT HORIZONTAL PRESSURE DECK OF RT MLG, STA 1481 AND 1521 BETWEEN STA X=-102 AND X=-109 NOT CORRELATED TO MD-11 SRM.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5310-34926-A AND SAA EA 01-5330-01-A2014.
